my son is 18 yrs old and his face is so bad, we have tried everything, finally went to a skin dr and he wants him to take Accutane, but his Arkids B will not help pay for it and I live on disability. Please help me help me son, people are so cruel, he is smart and wants to go to college
Accutane was manufactured by Roche Laboratories, Inc. However, the manufacturer decided to stop making this medication. Generic versions (sold under the names Amnesteem, Claravis, and Sotret) are still available.
Claravis is made by:
Teva Pharmaceuticals ,
1090 Horsham Rd. P.O.B. 1090, North Wales, PA 19454
Phone: (888) 838-2872
Best of luck,
Hello. Be very careful with this medication. A lot of serious health risks are associated with it. That is why it is off the market. Google it and you will find a lot of information. Was even on National News here.
Take him to a good dermatologist at your clinic and have them review which type of acne he has. There is more than one variety. If bad it tends to be genetic, or there may be unknown allergies, specific bacteria. It has nothing to do with food choices, except one should eat healthy. Chocolate, fried foods and so forth don't cause it. Clean skin is important. There are laser, antibiotics, and other solutions. Good luck with his treatment and I do hope he soon finds the right approach. It can really knock down self esteem and social skills for some. Keep an eye on his mood in case this has caused depression. With some encouragement for him, he should do well as the changes occur. Again, no accurate unless it is the only solution your dermatologist feels is needed. A GP may not be as current with treatment.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2013 • 1 answer
Posted 7 May 2013 • 3 answers
Posted 12 Mar 2014 • 1 answer
Posted 9 May 2014 • 1 answer
Can I wear make up on accutane? if so, will I still have the results I'm looking for? -clearer skin?
Posted 30 Oct 2014 • 1 answer